# SDR SWAA042926

- Difficulty date: October 8, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 62,150 hours, 60,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND 2 EACH FUSELAGE SKIN CRACKS AT BS 749, STRINGER 19R, BS 800, STRINGER 18R.  REPAIRED SKIN SECTIONS PER EA.
